Abstract and Applied Analysis

Comment on “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations”

Shin Min Kang, Arif Rafiq, and Young Chel Kwun

Full-text: Open access

Abstract

We point out in this paper that the claims made by Li in “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations” are not true.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 232618, 2 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512047

Digital Object Identifier
doi:10.1155/2013/232618

Mathematical Reviews number (MathSciNet)
MR3108483

Zentralblatt MATH identifier
1302.65130

Citation

Kang, Shin Min; Rafiq, Arif; Kwun, Young Chel. Comment on “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations”. Abstr. Appl. Anal. 2013 (2013), Article ID 232618, 2 pages. doi:10.1155/2013/232618. https://projecteuclid.org/euclid.aaa/1393512047


Export citation

References

  • J.-H. He, “Variational iteration method–-some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007.
  • H. Li, “A note on Kang-Rafiq-Kwun iteration method for solving nonlinear equations,” Abstact and Applied Analysis. In Press.
  • S. M. Kang, A. Rafiq, and Y. C. Kwun, “A new second-order iteration method for solving nonlinear equations,” Abstract and Applied Analysis, vol. 2013, Article ID 487062, 4 pages, 2013.
  • A. Rafiq, “A note on “new classes of iterative methods for nonlinear equations” and `some iterative methods free from second derivatives for nonlinear equations',” Applied Mathematics and Computation, vol. 193, no. 2, pp. 572–576, 2007.